An Iterative method for nonexpansive mapping in Banch Spaces
Keywords:
Nonexpansive non-self map, Opial’s condition, Uniformly convex, DemiclosedAbstract
In this paper, we establish weak and strong convergence theorems of the three-step iterative sequences with errors for non-self nonexpansive mappings in uniformly convex Banach spaces. Our results extend and improve the recent ones announced by Naseer Shahzad and some others.Downloads
Download data is not yet available.
Downloads
Published
2006-12-31
Issue
Section
Regular
How to Cite
An Iterative method for nonexpansive mapping in Banch Spaces. (2006). Journal of Prime Research in Mathematics, 2(1), 120 – 130. https://jprm.sms.edu.pk/index.php/jprm/article/view/16